| Model Number |
CCU, ARTHREX SYNERGY UHD4 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/30/2023, it was reported by a sales representative via (b)(4) that an ar-3200-0021 synergy console had a few of the connector teeth damaged making it hard to plug in cameras.This was discovered after the case with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.(device not returned) the most likely cause for the reported event is wear and tear on the plate capacitor spring.